Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

After all the question I have asked come to find

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3819 Questions
Question
After all the question I have asked come to find out I have a hiatal hernea and diverticulous .I realize I have anxiety issues .I take Lexapro that does not seem to help my anxiety My question is my Dr took me off Lisinopril like I asked him to do.Now I have Hydrocloride 25mg and Metoprol 50mg . My blood pressure was 154-90 on my visit to him before the change. I am not over weight 180 5ft 11 no excersice average pulse rate 86,71,63,88 ,51,56 will the new meds lower my pulse rate which I do not want .`I feel dizzy if it goes that low. I realize thats sounds easy but pharmacy thought the change to this mediaction was odd.
Posted Sun, 3 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
You need to be on regular medication

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. You can ask your doctor if an alternative drug regimen would be right for you. I think that it can help. antihypertensive medication is essential and needs to be backed with regular morning walk and exercises.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor